# SDR USAA000598

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING CRACKED .375 INCH, LT MLG BEAM OUTBOARD ATTACH FITTING AT UPPER BOLT ON L/B.  REPAIRED PER TR 57-40-13.  (M)
